American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] John O. Basinger. Ces\`aro summability of the conjugate series and the double Hilbert transform . Proc. Amer. Math. Soc. 56 (1976) 177-182. MR 0410231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Colin Bennett. A best constant for Zygmund's conjugate function inequality . Proc. Amer. Math. Soc. 56 (1976) 256-260. MR 0402393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. III . Proc. Amer. Math. Soc. 52 (1975) 222-226. MR 0399926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. II . Proc. Amer. Math. Soc. 51 (1975) 335-343. MR 0399925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marvin Rosenblum and James Rovnyak. Restrictions of analytic functions. I . Proc. Amer. Math. Soc. 48 (1975) 113-119. MR 0399924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles Fefferman and Benjamin Muckenhoupt. Two nonequivalent conditions for weight functions . Proc. Amer. Math. Soc. 45 (1974) 99-104. MR 0360952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Burgess Davis. On the weak type $(1,\,1)$ inequality for conjugate functions . Proc. Amer. Math. Soc. 44 (1974) 307-311. MR 0348381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1